# SDR 2005UALA01038

- Difficulty date: September 24, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 47,809 hours, 27,929 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Torn
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING STRIP TORN NEAR AFT GALLEY.  SUPPLEMENTAL DATA UPDATE, REPLACED LIGHT STRIP.
